MAUDE Adverse Event Report: ALPHATEC SPINE INC ANTERIOR CERVICAL PLATE ASSEMBLY, 2-LEVEL, 030 MM (TI-6AI-4V ELI, NITINOL); SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS

ALPHATEC SPINE INC ANTERIOR CERVICAL PLATE ASSEMBLY, 2-LEVEL, 030 MM (TI-6AI-4V ELI, NITINOL); SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Model Number 71002-030
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No evaluation possible.The device has not been returned for evaluation nor has the identifying lot number been provided.No additional information is known or has been furnished at this time.The trestle luxe anterior cervical plating system is a temporary device used to stabilize the cervical spine during bone fusion development.Device implants include a range of plate sizes and bone screws to provide the versatility required for the specific indications noted.Fixation is achieved by means of a rigid plate that is surgically attached to the spine with bone screws.Implant plates are manufactured from surgical grade titanium alloy (astm f136) and nitinol (astm f2063) and the bone screws are manufactured from surgical grade titanium alloy (astm f136).All device components are intended for fixation/attachment to the anterior cervical spine only.It is intended that the implants be removed after successful fusion.
 
Event or Problem Description
A patient called atec directly indicating a trestle plate was broken and additional surgery was conducted.Revision surgery took place on (b)(6) 2019 with the same surgeon and at the same hospital.The trestle luxe anterior plating system was originally implanted on (b)(6) 2014.

Brand Name
ANTERIOR CERVICAL PLATE ASSEMBLY, 2-LEVEL, 030 MM (TI-6AI-4V ELI, NITINOL)
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Manufacturer (Section D)
ALPHATEC SPINE INC
5818 el camino real
carlsbad CA 92008
MDR Report Key8586635
Report Number2027467-2019-00023
Device Sequence Number16560847
Product Code KWQ
UDI-Device Identifier00844856066991
UDI-Public(01)00844856066991
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K102820
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71002-030
Device Catalogue Number71002-030
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/12/2019
Initial Report FDA Received Date05/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age63 YR